ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Основная теорема алгебры для сверточных совершенных К-сплайнов и оптимальная К-интерполяция

Айунц, С. А. (1991) Основная теорема алгебры для сверточных совершенных К-сплайнов и оптимальная К-интерполяция. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (3). pp. 262-267. ISSN 00002-3043

[img]
Preview
PDF
Download (767Kb) | Preview
    Item Type: Article
    Additional Information: Հանրահաշվի հիմնական թեորեմը փաթույթային կատարյալ К-սպլայների համար և օպտիմալ К-ինտերպոլացիա։ The fundamental theorem of algebra for convolution perfect K-splines and optimal K-interpolation.
    Uncontrolled Keywords: Այունց Ս. Ա., Ayunts S. A.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Nov 2012 13:11
    Last Modified: 13 Feb 2013 10:12
    URI: http://mathematics.asj-oa.am/id/eprint/1074

    Actions (login required)

    View Item